# SDR K11A2022052100126

- Difficulty date: May 21, 2022
- Submitted: May 24, 2022
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 68,532 hours, 46,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

MAIN CARGO DOOR LIGHT ILLUMINATED IN FLIGHT. CORRECTIVE ACTION & OTHER PERTINENT INFORMATION: PERFORMED OPS CHECK OF MAIN CARGO DOOR IAW AEI CARGO CONVERSION B737 AMM 52-37-01, OPS CHECK GOOD, DOOR VERIFIED LOCK ON GROUND, NO MORE DEFECTS NOTED.
